# SDR COMA0060604

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 347 hours, 359 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON HEADING CAUTION MESSAGE.  RESET AHRS, SYSTEM TEST OK.
